... experiencing hair loss, elevated blood pressure & heartrate. I had the nuclear scan done today & was told before I left that the percentage was in a normal range of 15%, but that's all I know, which I'm still very confused. Wondering if I should start taking this medication,PTU, or not?Don't know if that percentage means its working properly & maybe I don't need to take this medication.1 nodule is only 4mm. the others ranging from 1.3 cm. to 2.5 cm. Really could use some input.
Hope it's not too late to answer your question...
If they said that your scan was in a "normal" range, that concerns me. "Normal" ranges vary widely across the U.S. and by each doctor. Plus, whoever told you that "during" your test, was NOT supposed to give you ANY info. on your condition. You need to see an endocrinologist about this. There are also holistic doctors on the web that you can research. I also have some nodules on my thyroid and am waiting on the 2nd ultrasound to see if there is any growth. You probably need Vitamin D desperately. That helped me ALOT, but I got it in prescription form... 52,000 units, three times a week. Ask your Dr. about this, and see if you can have your ptu dosage changed or switch to something else. There is a site called "Dear Thyroid" that may help you alot! Good luck to you! Nodules on your thyroid can cause a varying range of symptoms... and don't trust the NORMAL level they say you have. Take care now... let me know if you find out anything, ok? I am not an expert but have dealt with Graves for about 5 years now. I am 56.
- Propylthiouracil Information for Consumers
- Propylthiouracil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Propylthiouracil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2012 • 4 answers
Posted 11 Jul 2012 • 3 answers
Posted 23 Oct 2012 • 1 answer
Posted 11 Nov 2015 • 1 answer
Thyroid Nodules - I have a thyroid nodule on left side. Im a 36 year old female. It seems to go away
Posted 19 Mar 2017 • 1 answer